Artículo de revista
Numerical solution of some boundary value problems in nonlinear magneto-elasticity
Fecha
2015Registro en:
Journal of Intelligent Material Systems and Structures 2015, Vol. 26(2) 156–171
1530-8138
DOI: 10.1177/1045389X14522533
Autor
Salas, E.
Bustamante Plaza, Roger
Institución
Resumen
In the context of the theory of nonlinear magneto-elastic deformations, the problem of the extension (shortening) of a
cylinder of finite length under the influence of a magnetic field applied far away in free space is studied. The boundary
value problem is solved using the finite element method. There exist exact solutions for the problem, which are based
on the assumption of working with infinitely long cylinders. In this communication, results are obtained for different relations
between the radius of the cylinder and its length, comparing the results for the magnetic field between short and
long cylinders. As well as this, the influence of applying such external traction through the direct contact with an external
machine has been studied.